# SDR UPS07649785

- Difficulty date: May 11, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO RIGHT O/B FLAP.  DENTS AND DELAMINATION BEYOND SRM LIMIT.  [SUP 05-14-07]  ACCOMPLISHED STEPS 1 THRU 5A AND STEP 5B ON DENT 2 ONLY PER EO B767-5750-25812-A, PARAGRAPH 6A. ACCOMPLISHED INTERIM REPAIRS TO REMAINING AREAS PER EO B767-5750-26812A. REPEAT INSPECTIONS EVERY 7 DAYS. PERM REPAIR/PART REPLACEMENT IN 90 DAYS.
